# SDR FDEA201303020490

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 70,090 hours, 14,874 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 HYD SYS FAILED DURING CRUISE.  FLUID LEVEL DROPPED TO LESS THAN 2 GALS. DURING APPROACH WITH SLAT EXTENSION THE 3-1 RMP OPERATED NORMALLY AND PRESSURIZED THE NR1 HYD SYSTEM.  FLUID LEVEL NEVER DROPPED BELOW 1 GAL.  REPAIRED HYD LINE IAW MM 20-10-01 LEAK CHECKED GOOD.
